# SDR UIEA2021050701083

- Difficulty date: May 6, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 88,470 hours, 13,789 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Relay
- Part number: BACR13CE2
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IDLE DISAGREE EICAS MESSAGE X2 ON DECENT( PERFORMED IDLE ENGINE RUN IAW AMM 71-00-00-862-144-H03. MX MSG L ENG EEC OBSERVED. TRANS TO MDDR 146550 PER MEL 73-21-01-03, CAT C, DUE 17 MAY21. CAT III RESTRICTED.  COMPLIED WITH W/O # 80705 REMOVED AND REPLACED LT & RT ENG TAI RELAY K785, K786 IAW SWPM 20-81-22. AS PER ACTION PLAN AP-19951. NO OTHER DEFECTS NOTED.
